Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Does A Large Bump On The Arm After Using Methamphetamine Indicate?

My son is diabetic and is using meth. I have tried everything I can think of to help him He is 45 yrs old and been doing meth off and on since he was a teenager. Today he has a large bump on his arm he tried to hide from me by wrapping it up. I finally got him to take it off so I could see this lump. It is the size of a golf ball at this time.
Thu, 4 Oct 2018
Report Abuse
Psychiatrist 's  Response
Hi,

He might be using methamphetamine in injectable form. For stopping any drug use most important thing required are persistent motivation, family support and good detoxification measure. If tried leaving on own he will face withdrawal symptoms.

Withdrawal symptoms is one of the reason of using drug again after trying to leave it. There are various detoxification treatment available with high success rate. There are high chances of success when person using drug is involved in treatment decision making. Talk to your so about your worries, his health, motivate him and seek psychiatric help.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Rohit Kothari,
Psychiatrist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
What Does A Large Bump On The Arm After Using Methamphetamine Indicate?

Hi, He might be using methamphetamine in injectable form. For stopping any drug use most important thing required are persistent motivation, family support and good detoxification measure. If tried leaving on own he will face withdrawal symptoms. Withdrawal symptoms is one of the reason of using drug again after trying to leave it. There are various detoxification treatment available with high success rate. There are high chances of success when person using drug is involved in treatment decision making. Talk to your so about your worries, his health, motivate him and seek psychiatric help. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Rohit Kothari, Psychiatrist